# SDR SWIA202503130011

- Difficulty date: March 11, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N832SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15455
- Aircraft time: 10,991 hours, 10,415 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRANSFER FROM EAML 1555748 : REF EAML 1555670 FOR LT WINDSHIELD HEAT CAUT, UPON INSP FOUND 20" INNER PLY CRACKED ON LT WINDSHIELD    (FLIGHT 3659 - FILED CLOSED)    REMOVED AND REPLACED CA WINDSHIELD PER TASKCARD 56-220-1000-SKY.
